Show simple item record

dc.contributor.authorCaragheorgheopol, Dan
dc.contributor.authorTkadlec, Josef
dc.date.accessioned2015-10-07T07:52:40Z
dc.date.available2015-10-07T07:52:40Z
dc.date.issued2011
dc.identifier.citation•Caragheorgheopol, D. - Tkadlec, J.: Characterizations of Spectral Automorphisms and a Stone-Type Theorem in Orthomodular Lattices. International Journal of Theoretical Physics. 2011, vol. 50, no. 12, p. 3750-3760. ISSN 0020-7748.cze
dc.identifier.issn0020-7748
dc.identifier.urihttp://hdl.handle.net/10467/62410
dc.description.abstractThe notion of spectral automorphism of an orthomodular lattice was introduced by Ivanov and Caragheorgheopol [3] to create an analogue of the Hilbert space spectral theory in the abstract framework of orthomodular lattices. We develop the theory of spec- tral automorphisms nding previously missing characterizations of spectral automorphisms, discussing several examples and the possibility to construct such automorphisms in direct products or horizontal sums of lattices. A factorization of the spectrum of a spectral auto- morphism is found. The last part of the paper addresses the problem of the unitary time evolution of a system from the point of view of the spectral automorphisms theory. An ana- logue of the Stone theorem concerning strongly continuous one-parameter unitary groups is given.cze
dc.language.isoencze
dc.subjectSpectral automorphismcze
dc.subjectspectral theorycze
dc.subjectorthomodular latticecze
dc.subjecthorizontal sumcze
dc.subjectdirect productcze
dc.subjectStone theoremcze
dc.titleCharacterizations of spectral automorphisms and a Stone-type theorem in orthomodular latticescze
dc.typeArticlecze
dc.identifier.doihttp://dx.doi.org/10.1007/s10773-011-0738-6


Files in this item



This item appears in the following Collection(s)

Show simple item record